Couldn't find what you looking for?

TRY OUR SEARCH!

Had (protected) intercourse early this month, 4 days prior to expected period (march 8). Condom was not broken or anything. Just to be more certain, I took planB the morning after. My period came on the expected date; march 8. It lasted for 5 days like it regularly does.
My following period was suppose to be due on (April.5th) but it came a week early (march.29). I'm so confused on why it did and what is exactally going on. My period doens't seem as heavy but sometimes there are clots and when i go to the washroom, it usually all shows up there. There's a decent amount of blood but not as much as i see on a pad. but not as little as what I've been reading about implantation. but im not sure. What are your guyz's input on this? thx for the help.

Loading...

Please, look at all the facts - the sex was protected, you took the morning after pill, you are now having your second period... I know that early period (the second one) can be something that will concern you, but really, how do you even imagine that you could have gotten pregnant so that you would have doubts about implantation bleeding? Your period is off because of the Plan B - all morning after pills are basically high doses of hormones (like the ones in birth control pills) that control your ovulation and menstrual cycle, so when you take Plan B the most common side effect is the disturbed menstrual cycle. You really don't have anything to worry about, the hormones from Plan B will leave your body and your cycle will readjust itself.
Reply

Loading...